RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1986, Volume 22, Number 6, Pages 944–954 (Mi de5891)  

This article is cited in 7 scientific papers (total in 8 papers)

Ordinary Differential Equations

An approach to differentiation of multivalued mappings, and necessary conditions for optimality of solutions of differential inclusions

E. S. Polovinkin, G. V. Smirnov

Moscow Institute of Physics and Technology

Full text: PDF file (1291 kB)

English version:
Differential Equations, 1986, 22, 660–668

Bibliographic databases:
UDC: 517.9
Received: 09.04.1985

Citation: E. S. Polovinkin, G. V. Smirnov, “An approach to differentiation of multivalued mappings, and necessary conditions for optimality of solutions of differential inclusions”, Differ. Uravn., 22:6 (1986), 944–954; Differ. Equ., 22 (1986), 660–668

Citation in format AMSBIB
\Bibitem{PolSmi86}
\by E.~S.~Polovinkin, G.~V.~Smirnov
\paper An approach to differentiation of multivalued mappings, and necessary conditions for optimality of solutions of differential inclusions
\jour Differ. Uravn.
\yr 1986
\vol 22
\issue 6
\pages 944--954
\mathnet{http://mi.mathnet.ru/de5891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=849627}
\zmath{https://zbmath.org/?q=an:0604.49011}
\transl
\jour Differ. Equ.
\yr 1986
\vol 22
\pages 660--668


Linking options:
  • http://mi.mathnet.ru/eng/de5891
  • http://mi.mathnet.ru/eng/de/v22/i6/p944

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Aseev, “A method of smooth approximation in the theory of necessary optimality conditions for differential inclusions”, Izv. Math., 61:2 (1997), 235–258  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. M. Aseev, “Extremal Problems for Differential Inclusions with State Constraints”, Proc. Steklov Inst. Math., 233 (2001), 1–63  mathnet  mathscinet  zmath
    3. E. S. Polovinkin, “On the calculation of the polar cone of the solution set of a differential inclusion”, Proc. Steklov Inst. Math., 278 (2012), 169–178  mathnet  crossref  mathscinet  isi  elib  elib
    4. E. S. Polovinkin, “Differential inclusions with measurable-pseudo-Lipschitz right-hand side”, Proc. Steklov Inst. Math., 283 (2013), 116–135  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. E. S. Polovinkin, “Differential inclusions with unbounded right-hand side and necessary optimality conditions”, Proc. Steklov Inst. Math., 291 (2015), 237–252  mathnet  crossref  crossref  isi  elib
    6. M. V. Balashov, O. V. Besov, B. I. Golubov, V. V. Goryainov, V. N. Diesperov, S. I. Dudov, G. E. Ivanov, S. P. Konovalov, R. V. Konstantinov, A. B. Kurzhanskii, S. R. Nasyrov, A. G. Sergeev, V. V. Starkov, V. M. Tikhomirov, M. I. Shabunin, “Evgenii Sergeevich Polovinkin (on his 70th birthday)”, Russian Math. Surveys, 71:5 (2016), 983–987  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. E. S. Polovinkin, “O nepreryvnoi zavisimosti traektorii differentsialnogo vklyucheniya ot nachalnykh priblizhenii”, Tr. IMM UrO RAN, 25, no. 1, 2019, 174–195  mathnet  crossref  elib
    8. E. S. Polovinkin, “Pontryagin's Direct Method for Optimization Problems with Differential Inclusion”, Proc. Steklov Inst. Math., 304 (2019), 241–256  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:100
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020